Cauchy-schwarz type inequalities for categories

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticle

Abstract

We study a Cauchy-Schwarz type inequality for categories with respect to a certain 'inner product' for objects. This turns out to be equivalent to showing a positivity of certain matrices called 'Laplacians' constructed from categories.

Original languageEnglish
Pages (from-to)325-331
Number of pages7
JournalKyushu Journal of Mathematics
Volume57
Issue number2
DOIs
Publication statusPublished - 1 Jan 2003

Fingerprint Dive into the research topics of 'Cauchy-schwarz type inequalities for categories'. Together they form a unique fingerprint.

  • Cite this